Doxorubicin and Weight Gain

Doxorubicin and Weight Gain: Suggestions

If you are noticing an unexplained weight gain with doxorubicin, there are some things that you can do. Some suggestions include:
 

 

    • Lots of fruits, vegetables, grains, and fat-free or low-fat milk and milk products
    • Lean meats, poultry, fish, beans, eggs, and nuts. 

 

  • Limiting foods with saturated fats, trans fats, cholesterol, sodium (salt), and added sugars.
     
  • Getting regular physical activity for at least 30 minutes a day on most days of the week.
     
  • Limiting your intake of alcohol.
     
(Click BMI Calculator to see if your weight is within a healthy range.)
 

Doxorubicin and Weight Gain: Final Thoughts

If you are taking doxorubicin and weight gain occurs, talk to your healthcare provider. He or she can give you other suggestions for dealing with any weight gain. If the weight gain continues, he or she may recommend adjusting the doxorubicin dosage or switching to another cancer treatment.
5 Quick Tricks for Overcoming Nicotine Cravings

Doxorubicin Chemotherapy Drug

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.